Itchy Lips After Using Cosmetics (Lipmatte)?

Illustration of Itchy Lips After Using Cosmetics (Lipmatte)?
Illustration: Itchy Lips After Using Cosmetics (Lipmatte)? zizaidermatology.com

night, I want to ask about the condition of my lips that often itch when using lipmatte. I started using brand x lipmatte for about a year and there were no problems. Then I changed my brand, after using it I felt that my lips became itchy and hot. For fear I did not use the lipmatte for a few days and used it again, but the results were still the same. I finally bought a brand (which is more expensive), but the effect I felt was almost the same. Because his condition did not improve, I finally decided to go to a dermatologist. The doctor also gave me an ointment to use for 2 weeks and I was not allowed to use lipmatte and the like. After that the condition of my lips is better I decided to try to use, between the brand and it turns out my lips are still itching. I decided not to use lipmatte anymore. I switched to using lipstick, an expensive brand to a cheap one, there was even cosmetics from one of the beauty clinics and it was still itchy too. I can only use lipbalm and liptint. What action should I take? Do I need to do an allergy test? thank you

1 Answer:

Greetings HealthReplies.com,
Thank you for asking at HealthReplies.com.
Itching is a common complaint felt by the patient due to an inflammatory process that can be triggered by an allergic reaction or because of an irritating reaction in the area concerned. Itching complaints are often felt as an uncomfortable complaint that appears on the surface of the human body, and it is necessary to know the cause and then be able to control the cause to prevent repeated itching reactions.
In the use of skin or lip care products for example, allergic reactions or irritation to the skin and lips may occur which can be caused by the presence of one of the ingredients in the product not suitable for the patient. When one of the ingredients in a skin care product or seed causes irritation or allergies, the patient can do to avoid using the product with that ingredient. So that if the patient still pushes himself and continues to use products that are not suitable (either ordinary or good / expensive), the side effects of their use will continue to occur and can cause further unexpected side effects, such as lip blackening, swelling, injury, cracked lips breakdowns that generally reduce appearance.
Therefore, discuss with a dermatologist for examination and evaluation of skin care and side effects that occur. So that doctors can provide recommendations and good care.
In connection with your question, if you have a history of food or drug allergies and have a history of complaints that interfere, then you can plan an examination with a doctor to get an allergy testing plan. However, if itching complaints are caused by lip matte inggnation, then an allergy testing is not required.
In addition, you should not need to try various lipstick products and the like that are at risk of causing allergic reactions or irritation to your lips. This is to prevent side effects that might be detrimental and might cause your lips to get darker or darker.
If indeed you can use lip balm and lip tint, then just use the product, because it is safer and does not cause allergies or irritation. Another possibility is that you are back using the brand X lipmatte product that you have used for years. Thus, your curiosity about products for lip care does not cause damage to your lip mucosa, but you want to accept products that you have used and are suitable for you. So you don't need an expensive, good or viral product for you to use; but choose the product that is safe for you.
However, if you need more information relating to the use of lipmatte or other types, you can discuss with your dermatologist so your doctor can help provide a good solution.
Thus the info we can convey.

: by

Related Question

Nail Surgery Wound?

Nail Surgery Wound?

(1 year ago)

Hello, last July 23rd I had surgery to remove the big toe nails on both sides of the nails due to a fungal infection. The doctor said yesterday that the bandage could be opened by ...

Causes The Sound To Disappear Long Enough And Becomes Hoarse?

Causes The Sound To Disappear Long Enough And Becomes Hoarse?

(1 year ago)

I used to experience a long lost sound but now my voice has turned to hoarse and heavy, guess “what do I have to do to make the voice return to normal?...

Can Consumption Of Amlodipine And Antacids Be Concurrent?

Can Consumption Of Amlodipine And Antacids Be Concurrent?

(1 year ago)

Sorry..you are asking me to take Amlodipine + betahistine … can you take antacid medicine?...

Leave a Reply

Your email address will not be published. Required fields are marked *